Please Help Me

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Spaz Ellie
Regular Member


Date Joined Aug 2006
Total Posts : 166
   Posted 8/15/2006 7:51 PM (GMT -7)   
Nevermind.

Post Edited (Eldubbie) : 8/20/2006 2:41:33 PM (GMT-6)


coffee 'n cigs
Regular Member


Date Joined Jan 2006
Total Posts : 69
   Posted 8/15/2006 8:17 PM (GMT -7)   
We've all been there, Eldubbie. Please feel free to post. No one will judge you.
 
c&c

Spaz Ellie
Regular Member


Date Joined Aug 2006
Total Posts : 166
   Posted 8/15/2006 8:21 PM (GMT -7)   
Shoot, sorry. I forgot to say thanks for responding. :(

coffee 'n cigs
Regular Member


Date Joined Jan 2006
Total Posts : 69
   Posted 8/15/2006 9:58 PM (GMT -7)   
Eldubbie, please don't be angry at your little dog. She is probably trying to bring you out of it. She knows something is wrong and is trying to help. I used to have a "seizure cat".
 
The rash could be from the meds. I have had terrible rashes from several of the meds.You should talk to your  doctor. Some of these rashes can be dangerous.
 
Depakote causes depression in some people. Part of what you are feeling may be from the depakote.
 
Take care.
 
c&c
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, February 23, 2017 4:54 AM (GMT -7)
There are a total of 2,764,123 posts in 304,047 threads.
View Active Threads


Who's Online
This forum has 150735 registered members. Please welcome our newest member, UCdude.
283 Guest(s), 5 Registered Member(s) are currently online.  Details
Psilociraptor, Missy0107, delta30, UCdude, gilly2


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer